# SDR DL73E991054

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Condition: Inoperative
- Location: Apu
- Part time: 41,642 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

APU LIGHT ILLUMINATED ON T/O.  PULLED HANDLE, LIGHT CONTINUED TO ILLUMINATE ON TAXI BACK.  REJECTED TAKEOFF.  REPLACED APU TAILPIPE OVERHEAT DET CONNECTOR D1878 AND WIRE W765-451-18R DUE TO HIGH RESISTANCE SHORT.  OPS TEST AND RUN TEST CHECK GOOD.  CONNECTOR (P/N 878581-01).
